# SDR DALA2019110806482

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,133 hours, 23,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR BEAM -Y765 BTW FR 12 TO FR 24 AT FWD GALLEY AREA (SS I 531194). REPLACED FLOOR BEAM -Y765 BTW FR 12 TO FR 24 AT FWD GALLEY AREA AS PER SRM A319 51-72-11 AND DRAWING D53112812.
